# SDR SWIA200515746

- Difficulty date: October 18, 2005
- Submitted: October 28, 2005
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 7,851 hours, 6,764 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 628.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EQUIP BAY; ESB LOWER WEB IS CRACKED ON LT SIDE AT PANEL CUTOUT; FS 628.50; LBL 38.40.  ITEM FOUND AT C-CHECK INSPECTION.
